MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB2680-N
Medical Device Problem Codes Patient-Device Incompatibility (2682); Lack of Effect (4065)
Health Effect - Clinical Codes Aneurysm (1708); Renal Failure (2041); Clinical Endoleak (4843)
Date of Event 08/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with implant of the alto abdominal aortic aneurysm stent system.Approximately five (5) months post initial procedure, the patient presented with renal failure and rapid aneurysm enlargement (unknown diameter).Subsequent angiography revealed a type ia endoleak.The physician plans to re-intervene but surgery has not been scheduled.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the reported alto, type ia endoleak, aneurysm enlargement (of 6.4mm) and additional endovascular procedure are confirmed.The reported renal failure is refuted and determined to be a preexisting condition (non-device-related).This is moderately consistent with the reported adverse event/incident.The most likely causation for the reported event is anatomy-related due to the aortic neck taper, conic share measuring 31.0 degrees; this likely contributed to the reported type ia endoleak.The procedure-related harm identified was a device closure failure (non-endologix) and additional endovascular procedure (left femoral endarterectomy with patch angioplasty).The final patient status was reported as discharged to a care facility, postoperative day two, in stable condition.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: b2: outcomes attributed to adverse events has been updated.B5: describe event or problem has been updated.G3: awareness date has been updated.H6: health effect - impact code: remove code 4614.H6: medical device problem codes: remove code 4065.H6: investigation finding codes: remove code 3233.H6: investigation conclusion codes: remove code 11.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with implant of the alto abdominal aortic aneurysm stent system.Approximately five (5) months post initial procedure, the patient presented with renal failure and rapid aneurysm enlargement (unknown diameter).Subsequent angiography revealed a type ia endoleak.The physician plans to re-intervene but surgery has not been scheduled.Additional information: the physician elected to treat the patient by implanting one (1) non-endologix 4010 palmaz stent on (b)(6) 2023.While the type ia endoleak was reportedly improved, it was not resolved, and therefore the aneurysm was not successfully excluded.The patient is reportedly in stable condition and discharged.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key17719734
Report Number3008011247-2023-00163
Device Sequence Number7176698
Product Code MIH
UDI-Device Identifier00850007370893
UDI-Public(01)00850007370893(17)250404(10)FS033122-54
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/04/2025
Device Model NumberTV-AB2680-N
Device Lot NumberFS033122-54
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/29/2023
Supplement Date Received by Manufacturer09/25/2023
Initial Report FDA Received Date09/11/2023
Supplement Report FDA Received Date11/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB, LN FS010621-37.; OVATION IX ILIAC LIMB, LN FS092322-29.; OVATION PRIME FILL POLYMER, LN FF020421-01.
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age72 YR
Patient SexFemale